3 results for Bernoulli polynomials.

Parameters for your search query:
Keyword     Bernoulli polynomials

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Identities of the Degenerate Poly-Frobenius-Genocchi Polynomials of Complex Variables
Turkish Journal of Analysis and Number Theory. 2021, 9(2), 30-37. DOI: 10.12691/tjant-9-2-3
Pub. Date: October 18, 2021Views: 774Downloads: 1288
Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
q-Bernstein-Type Polynomials for Functions of Two Variables with Their Generating and Interpolation Functions
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 36-42. DOI: 10.12691/tjant-1-1-8
Pub. Date: November 11, 2013Views: 15902Downloads: 11300
Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
The Legendre Polynomials Associated with Bernoulli, Euler, Hermite and Bernstein Polynomials
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 1-3. DOI: 10.12691/tjant-1-1-1
Pub. Date: December 03, 2013Views: 25058Downloads: 15283Citations: 18
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types